# SDR YENA2023120401526

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 36,662 hours, 7,139 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727026
- Part serial: 25400955
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 12,464 hours, 4,497 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1316, LAX-JFK. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO DEN) ' AT FL350, ENG 1 FADEC A FAULT MESSAGE POSTED ON ECAM. IGNITION CAME ON INTERMITTENTLY. ALL ENGINE AND FUEL FLOW PARAMETERS SHOWED NORMAL. APPROXIMATELY 1 HOUR LATER, ENG 1 EPR FAULT FOLLOWED BY ENG 1 FAIL. COMPLIED WITH ECAM AND QRH. DIVERTED TO DENVER. SHUT DOWN NO. 1 ENGINE PER ECAM; C/W TSM TASK 73-00-00-810-906A. REMOVED AND REPLACED OF FMU ON ENG #1 L/P 3500476-1. REPLACED FADEC ON ENG #1 PRECAUTIONARY PER AMM 73-22-34. OPS TEST NORMAL. PERFORMED HIGH POWER ASSURANCE RUN PER AMM 72-00-00 WITH NORMAL PARAMETERS. NO ACTIVE MSGS/ DEFECTS NOTED. OK FOR SERVICE.' (SUPPLEMENTAL INFORMATION ADDED)
